# SDR SWAA2021082304043

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D+5 RBL22 WL156. ; / [01] REMOVED CORROSION FROM ACB RH FLOOR TO SIDEWALL SUPPORT AT BS 727D+5' MEASURED 4.6'L X 2.5' AND 0.015' DEEP; ORIGINAL THIKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] UPDATED MEASUREMENTS; [03] OUT OF LIMITS; [04] VERIFIED CORROSION FROM ACB RH FLOOR TO SIDEWALL SUPPORT AT BS 727D+5' MEASURED 4.6'L X 2.5' AND 0.015' DEEP; ORIGINAL THIKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [05] EVALUATED CORROSION FROM ACB RH FLOOR TO SIDEWALL SUPPORT AT BS 727D+5' MEASURED 4.6'L X 2.5' AND 0.015' DEEP; ORIGINAL THIKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; USING DIAL DEPTH GAUGE ID#NCX000697;S/N UNKNOWN ; DUE 07/2022; [06] VERIFIED; [07] FABRICATED;LOCATED; DRILLED AND DEBURRED NEW SIDEWALL SUPPORT AT AFT CARGO BAY BS 727+4 TO BS 847 ; RBL 22; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 145A7500; [08] APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802 AND OK TO PRIMER; [09] VERIFIED; [10] VERIFIED FABRICATION. LOCATION; DRILLING AND DEBURRING OF NEW SIDEWALL SUPPORT PER SRM AND DWG. VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND OK TO PRIMER.; [16] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727+4 TO BS767 RBL22 WL156 IAW SRM 51-40-02 AND DWG 146A7500 REV:-;
